# SDR USAA951060

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 947
- Part time: 17,472 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 1 INCH CORROSION AT LBL 9 BS 947.  CUT OUT DAMAGE, INSTALLED FILLER AND REPAIR ANGLES, REPAIRED PER SRM 53-60-51, FIG 203.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
